Browse/Search Results:  1-1 of 1 Help

Selected(0)Clear Items/Page:    Sort:
Non-negative depth reconstruction for a two-dimensional partial inertial inundation model 期刊论文
JOURNAL OF HYDROINFORMATICS, 2014, 卷号: 16, 期号: 5, 页码: 1158-1177
Authors:  Zhang, Hongbin;  Wang, Yueling;  Liang, Qiuhua;  Smith, Luke S.;  Kilsby, Chris G.
Favorite  |  View/Download:0/0  |  Submit date:2019/09/26
Complex Topography  Flood Inundation  Hydraulic Model  Non-negative Depth Reconstruction  Partial Inertial Model  Wetting And Drying